# SDR ASOA200801459

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 16,993 hours, 13,808 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP AND MIDDLE AFT EQUIPMENT BAY SERVICE LIGHTS INOP.
